American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46J10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 196 found      Go to page: 1 2 3 4 5 6 > >>

[61] Walden Freedman and Ali Ülger. The Phillips properties. Proc. Amer. Math. Soc. 128 (2000) 2137-2145. MR 1766719.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[62] H. G. Dales and S. S. Pandey. Weak amenability of Segal algebras. Proc. Amer. Math. Soc. 128 (2000) 1419-1425. MR 1641681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Osamu Hatori and Takeshi Miura. On a characterization of the maximal ideal spaces of commutative $C^*$-algebras in which every element is the square of another. Proc. Amer. Math. Soc. 128 (2000) 1185-1189. MR 1690991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Jesús Araujo and Juan J. Font. Codimension 1 linear isometries on function algebras. Proc. Amer. Math. Soc. 127 (1999) 2273-2281. MR 1485456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Paul Beneker and Jan Wiegerinck. Strongly exposed points in uniform algebras. Proc. Amer. Math. Soc. 127 (1999) 1567-1570. MR 1657754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Gorazd Lesnjak and Peter Semrl. Continuous multiplicative mappings on $C(X)$. Proc. Amer. Math. Soc. 126 (1998) 127-133. MR 1402871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Nik Weaver. Quotients of little Lipschitz algebras. Proc. Amer. Math. Soc. 125 (1997) 2643-2648. MR 1402889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Krzysztof Jarosz. Peak set without peak points. Proc. Amer. Math. Soc. 125 (1997) 1377-1379. MR 1372032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] K. B. Laursen. Essential spectra through local spectral theory. Proc. Amer. Math. Soc. 125 (1997) 1425-1434. MR 1389525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Keiji Izuchi. Sequential type Korovkin theorem on $L^\infty$ for QC-test functions. Proc. Amer. Math. Soc. 125 (1997) 1153-1159. MR 1396982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Eggert Briem. Functions operating from a complex Banach space to its real part. Proc. Amer. Math. Soc. 125 (1997) 861-867. MR 1363450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Jun-ichi Tanaka. Single generator problem. Trans. Amer. Math. Soc. 348 (1996) 4113-4129. MR 1340187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Christopher J. Bishop. Some characterizations of $C(\mathcal{M})$ . Proc. Amer. Math. Soc. 124 (1996) 2695-2701. MR 1326997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Jacques Delaporte and Antoine Derighetti. Best bounds for the approximate units for certain ideals of $L^{1}(G)$ and of $A_{p}(G)$ . Proc. Amer. Math. Soc. 124 (1996) 1159-1169. MR 1301019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Fernando Daniel Suárez. The algebra of almost periodic functions has infinite topological stable rank. Proc. Amer. Math. Soc. 124 (1996) 873-876. MR 1307566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] R. M. Aron, P. Galindo, D. García and M. Maestre. Regularity and Algebras of Analytic Functions in Infinite Dimensions. Trans. Amer. Math. Soc. 348 (1996) 543-559. MR 1340167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Takahiko Nakazi and Katsutoshi Takahashi. Two-dimensional representations of uniform algebras . Proc. Amer. Math. Soc. 123 (1995) 2777-2784. MR 1257120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Nawfal Elhage Hassan. Rang r\'eel de certaines extensions . Proc. Amer. Math. Soc. 123 (1995) 3067-3073. MR 1264814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Li Ming Yang. Uniform rational approximation . Proc. Amer. Math. Soc. 123 (1995) 201-206. MR 1242112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Stephen T. L. Choy and James C. S. Wong. A characterization of the second dual of $C\sb 0(S,A)$ . Proc. Amer. Math. Soc. 120 (1994) 203-211. MR 1163330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Dave Wilkins. A note on the Mackey dual of $C(K)$ . Proc. Amer. Math. Soc. 118 (1993) 89-92. MR 1128731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Osamu Hatori. Range transformations on a Banach function algebra. IV . Proc. Amer. Math. Soc. 116 (1992) 149-156. MR 1073526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] James Li Ming Wang. Rational modules and Cauchy transforms. II . Proc. Amer. Math. Soc. 115 (1992) 405-408. MR 1104404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Brian Forrest. Some Banach algebras without discontinuous derivations . Proc. Amer. Math. Soc. 114 (1992) 965-970. MR 1068120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Pratibha G. Ghatage, Shun Hua Sun and De Chao Zheng. A remark on Bourgain algebras on the disk . Proc. Amer. Math. Soc. 114 (1992) 395-398. MR 1065947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Donna Kumagai and Zbigniew Slodkowski. Maximum modulus algebras and analytic varieties . Proc. Amer. Math. Soc. 112 (1991) 125-129. MR 1039534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Eggert Briem. Ultraseparating function spaces and operating functions for the real part of a function algebra . Proc. Amer. Math. Soc. 111 (1991) 55-59. MR 1031448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Sin-ei Takahasi and Osamu Hatori. Commutative Banach algebras which satisfy a Bochner-Schoenberg-Eberlein type-theorem . Proc. Amer. Math. Soc. 110 (1990) 149-158. MR 1017008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Taher G. Honary. Relations between Banach function algebras and their uniform closures . Proc. Amer. Math. Soc. 109 (1990) 337-342. MR 1007499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] A. J. Ellis. Algebraic structure in complex function spaces . Proc. Amer. Math. Soc. 107 (1989) 621-626. MR 975640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 196 found      Go to page: 1 2 3 4 5 6 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia